A differential geometric characterization of invariant domains of holomorphy
Annales de l'Institut Fourier, Tome 45 (1995) no. 5, p. 1329-1351
Soit G=K un groupe complexe réductif. Nous caractérisons les ouverts ΩG et les fonctions plurisousharmoniques invariantes par l’action à droite du sous-groupe compact maximal K par rapport aux objets associés à l’ espace riemannien symétrique M:=G/K. Nous montrons qu’un ouvert lisse et invariant est Stein si et seulement si l’ouvert associé Ω M :=Ω/KM est géodésiquement convexe et la courbure sectionnelle de bord S:=Ω M est telle que K S (E)K M (E)+k(E,n), ou k(E,n) dépend seulement du vecteur normal n et du plan tangent E de dimension deux.
Let G=K be a complex reductive group. We give a description both of domains ΩG and plurisubharmonic functions, which are invariant by the compact group, K, acting on G by (right) translation. This is done in terms of curvature of the associated Riemannian symmetric space M:=G/K. Such an invariant domain Ω with a smooth boundary is Stein if and only if the corresponding domain Ω M M is geodesically convex and the sectional curvature of its boundary S:=Ω M fulfills the condition K S (E)K M (E)+k(E,n). The term k(E,n) is explicitly computable and depends only on the normal vector n and the two dimensional tangent plane E.
@article{AIF_1995__45_5_1329_0,
     author = {Fels, Gregor},
     title = {A differential geometric characterization of invariant domains of holomorphy},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {45},
     number = {5},
     year = {1995},
     pages = {1329-1351},
     doi = {10.5802/aif.1498},
     zbl = {0835.32007},
     mrnumber = {96m:32006},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_1995__45_5_1329_0}
}
Fels, Gregor. A differential geometric characterization of invariant domains of holomorphy. Annales de l'Institut Fourier, Tome 45 (1995) no. 5, pp. 1329-1351. doi : 10.5802/aif.1498. http://www.numdam.org/item/AIF_1995__45_5_1329_0/

[BO] W. Barth, M. Otte, Invariante holomorphe Funktionen auf reduktiven Liegruppen, Mathematische Annalen, Bd 201 (1973). | MR 51 #13300 | Zbl 0253.32018

[B] F. Berteloot, Fonctions plurisousharmoniques sur SL(2, ℂ) invariantes par un sous-groupe monogène, Journal d'Analyse Mathématique, Vol 48 (1987). | MR 88k:32048 | Zbl 0635.32018

[ChE] J. Cheeger, D.J. Ebin, Comparison theorems in Riemannian Geometry, Amsterdam, Oxford, 1975. | MR 56 #16538 | Zbl 0309.53035

[DoGr] F. Docquier, H. Grauert, Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Mathematische Annalen, Bd 140 (1960). | MR 26 #6435 | Zbl 0095.28004

[F] G. Fels, Differentialgeometrische Charakterisierung invarianter Holomorphiegebiete, Dissertation, Essen 1994. | Zbl 0850.32001

[FH] G. Fels, A.T. Huckleberry, A Characterisation of K-Invariant Stein Domains in Symmetric Embeddings. Complex analysis und geometry, Plenum Press, New York, 1993. | Zbl 0790.32030

[GHL] S. Gallot, D. Hulin, J. Lafontaine, Riemannian Geometry, Springer-Verlag, Universitext, New York, Berlin, Heidelberg, Tokyo, 1990. | MR 91j:53001 | Zbl 0716.53001

[H] P. Heinzner, Geometric invariant theory on Stein spaces, Mathematische Annalen, Bd 289 (1991). | MR 92j:32116 | Zbl 0728.32010

[Hel] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, New York, San Francisco, London, 1978. | Zbl 0451.53038

[Ho] G. Hochschild, The Structure of Lie Groups, Holden-Day, Inc. San Francisco, London, Amsterdam, 1965. | MR 34 #7696 | Zbl 0131.02702

[Las1] M. Lassale, Sur la transformée de Fourier-Laurent dans un groupe analytique complexe réductif, Ann. Inst. Fourier, 28-1 (1978), 115-138. | Numdam | Zbl 0334.32028

[Las2] M. Lassale, Séries de Laurent des fonctions holomorphes dans la complexification d'un espace symetrique compact, Ann. Scient. Ec. Norm. Sup., 4e série, t. 11 (1978). | Numdam | Zbl 0452.43011

[Lo1] J.-J. Loeb, Pseudo-convexité des ouverts invariants et convexité géodésique dans certains espaces symétriques, Séminaire Pierre Lelong - Henri Skoda, 1985. | Zbl 0595.32024

[Lo2] J.-J. Loeb, Plurisousharmonicité et convexité sur les groups réductifs complexes, Pub. IRMA-Lille, 1986, Vol 2, Nr. VIII.

[N] R. Narasimhan, Complex Analysis in One Variable, Birkhäuser, Boston, Basel, Stuttgart, 1985. | MR 87h:30001 | Zbl 0561.30001

[R] H. Rossi, On Envelops of Holomorphy, Communications on Pure and Applied Mathematics, Vol. 16 (1963). | MR 26 #6436 | Zbl 0113.06001

[Ro] O.S. Rothaus, Envelopes of Holomorphy of Domains in Complex Lie Groups. Problems in Analysis, A Symposium in Honor of Salomon Bochner, 1969, Princeton, University Press, 1970. | Zbl 0212.10801

[Wo] J.A. Wolf, Spaces of Constant Curvature, Publish or Perish, Inc. Wilmington, Delaware (U.S.A.), 1984.